Alert archive / Nebraska / Tornado Warnings in 2024

Tornado Warning 64, NWS Omaha, NE

May 21, 20244 counties in Nebraska

NWS Omaha, NE issued this tornado warning at May 21, 2024, 5:27 AM CDT for 4 counties in Nebraska. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2024, 5:27 AM CDT (10:27 UTC)
Expired
May 21, 2024, 6:00 AM CDT
In force
33 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Butler County, NE, Colfax County, NE, Dodge County, NE, Saunders County, NE

The radar

The Omaha radar (KOAX), 26 km from the middle of the area, began a volume at 10:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 5:45 AM CDTTSTM WND DMG1 Ssw Inglewood, NENumerous large trees down across Valley View Estates and Valley View Golf Course. Delayed report.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 11:33 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 10.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2024-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1458 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2024-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1458 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1666 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

116 
WFUS53 KOAX 211027
TOROAX
NEC023-037-053-155-211100-
/O.NEW.KOAX.TO.W.0064.240521T1027Z-240521T1100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
527 AM CDT Tue May 21 2024

The National Weather Service in Omaha has issued a

* Tornado Warning for...
  Southeastern Colfax County in northeastern Nebraska...
  Southern Dodge County in east central Nebraska...
  Northeastern Butler County in east central Nebraska...
  Northwestern Saunders County in east central Nebraska...

* Until 600 AM CDT.

* At 527 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Linwood, or 15 miles northeast of David City,
  moving east at 55 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  North Bend and Morse Bluff around 530 AM CDT.
  Cedar Bluffs around 540 AM CDT.
  Fremont around 545 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Inglewood and Nickerson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4159 9645 4150 9644 4149 9642 4140 9640
      4134 9700 4144 9703
TIME...MOT...LOC 1027Z 257DEG 47KT 4140 9692 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Darrah
3 follow-up statements
064 
WWUS53 KOAX 211034
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
534 AM CDT Tue May 21 2024

NEC023-037-211044-
/O.CAN.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Colfax NE-Butler NE-
534 AM CDT Tue May 21 2024

...THE TORNADO WARNING FOR SOUTHEASTERN COLFAX AND NORTHEASTERN
BUTLER COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
east central Nebraska.

&&

LAT...LON 4159 9645 4150 9644 4149 9642 4140 9640
      4136 9684 4145 9686
TIME...MOT...LOC 1034Z 262DEG 41KT 4140 9679 

$$

NEC053-155-211100-
/O.CON.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Dodge NE-Saunders NE-
534 AM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR SOUTHERN
DODGE AND NORTHWESTERN SAUNDERS COUNTIES...

At 534 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Morse Bluff, or 15 miles northwest of Wahoo, moving
east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cedar Bluffs around 540 AM CDT.
  Fremont around 545 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Inglewood and Woodcliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4159 9645 4150 9644 4149 9642 4140 9640
      4136 9684 4145 9686
TIME...MOT...LOC 1034Z 262DEG 41KT 4140 9679 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Darrah
531 
WWUS53 KOAX 211041
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
541 AM CDT Tue May 21 2024

NEC053-155-211100-
/O.CON.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Dodge NE-Saunders NE-
541 AM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN DODGE AND NORTH CENTRAL SAUNDERS COUNTIES...

At 541 AM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles west of Cedar Bluffs, or 9 miles west of Fremont,
moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Fremont, Cedar Bluffs, and Inglewood around 545 AM CDT.
  Woodcliff around 550 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4150 9644 4149 9642 4140 9640 4137 9673
      4142 9675 4156 9645
TIME...MOT...LOC 1041Z 258DEG 41KT 4141 9667 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Darrah
645 
WWUS53 KOAX 211047
SVSOAX

Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
547 AM CDT Tue May 21 2024

NEC053-155-211100-
/O.CON.KOAX.TO.W.0064.000000T0000Z-240521T1100Z/
Dodge NE-Saunders NE-
547 AM CDT Tue May 21 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN DODGE AND NORTHEASTERN SAUNDERS COUNTIES...

At 547 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Inglewood, or 3 miles southwest of Fremont, moving
east at 65 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
southeastern Dodge and northeastern Saunders Counties, including the
following locations... Camp Eagle, Camp Cedars, and Fremont Lakes
State Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4149 9643 4140 9640 4138 9661 4143 9660
      4150 9645 4150 9644
TIME...MOT...LOC 1047Z 272DEG 56KT 4140 9653 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Darrah

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at May 21, 2:12 AM CDT, 3 hours 15 minutes earlier. Its key messages:

  • Continuing overnight convection will bring potential for severe weather this morning, primarily damaging winds and flash flooding.
  • Additional strong to severe thunderstorms with all hazards possible will move through the area in the 10 AM to 2 PM timeframe today.
  • There will be additional rain chances beginning Thursday night and lasting through this upcoming weekend.
Area forecast discussion, May 21, 2:12 AM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
212 AM CDT Tue May 21 2024

.KEY MESSAGES...

- Continuing overnight convection will bring potential for
  severe weather this morning, primarily damaging winds and
  flash flooding.

- Additional strong to severe thunderstorms with all hazards
  possible will move through the area in the 10 AM to 2 PM
  timeframe today.

- There will be additional rain chances beginning Thursday night
  and lasting through this upcoming weekend.

&&

.DISCUSSION...
Issued at 205 AM CDT Tue May 21 2024

Short Range (Today)

A deep upper level trough moving into the central Plains has spun up
a surface low currently sitting in western Kansas. Overnight
convection in the area forced by a leading shortwave continues to
weaken through the overnight hours. This has brought a shift from a
severe weather threat to a hydrologic threat with storm training
along a frontal boundary draped across east central Nebraska
bringing flash flooding potential to the area. Nearly 2 inches of
rainfall has been reported for the Omaha area overnight.

An MCS has developed over southwest Nebraska/northeast CO and will
quickly accelerate eastward overnight. The features is expected to
push through the area in the 5:30 to 7:30 am period. CAM guidance is
suggesting a strong segment of bowing winds pushing through the area
in this timeframe. The strongest winds will likely be north of
Interstate 80 with the HRRR suggesting gusts of 60-70 mph in
portions of northeast Nebraska.

A lull in convection is expected in the 8 am to 11 am timeframe with
a few lingering showers possible. By the mid-morning, the
aforementioned surface low is expected to deepen and track
northeast into eastern Nebraska. Guidance has continued to slow
the progression of this low with consensus gained on the feature
reaching northeast NE by noon. This has prompted to SPC to
expand the moderate risk (level 4 out of 5) for severe weather
westward to include our southwestern Iowa counties. An
associated cold front will drape south of the low with
placement over eastern Nebraska by late morning. The airmass
ahead of the cold front is expected to quickly recover from the
overnight convection. By late morning, MLCAPE values of
2500-2800 J/kg are expected in southeast NE and southwest IA.
Bulk shear values are expected to exceed 70 kts in this area as
a 500-mb jet streak pushes into the region. Hodographs remain
long with increasingly impressive low level features as your
progress eastward into Iowa.

Convection initiation is expected along the front in eastern
Nebraska during the 10 AM to noon timeframe. An initial
supercellular storm mode is expected before storms move northeast
and take on upscale growth. All hazards will be possible including
large hail, strong winds and tornadoes. Flash flood potential is
possible through much of Tuesday, especially for areas that received
increased rainfall overnight. Storms will be quick to exit the area
this afternoon with much of the threat shifting east by 3 to 4 PM.
Additional lingering rain showers may continue into the
early evening.

Long Range (Wednesday through Monday)

By Wednesday, the aforementioned low pressure system is expected to
depart towards the Great Lakes region. Dry conditions are expected
with sunny skies and highs in the upper 70s. A shortwave trough
ejecting through the northern Plains will bring a chance for
rainfall Thursday night into Friday morning (PoPs 50-70%). Severe
weather potential is low with this event. An additional shortwave
feature moving across the Plains this weekend will bring additional
rainfall potential Saturday night through Sunday. PoPs remain low at
this time (20-40%). In this extended time frame, severe weather
potential looks to remain south of the area with this event.

&&

.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1211 AM CDT Tue May 21 2024

Scattered showers and storms are present across the area and
will persist through the overnight hours. MVFR ceilings and
visibilities (with a possibility of IFR) will be possible in
areas with heavy showers. MVFR ceilings will be present at all
terminals through the overnight period. A secondary line of
showers and thunderstorms (with potential for a strong segment
of bowing winds) will go through the terminals in the 10-14Z
timeframe. Winds will remain northeasterly in northeast NE and
southeasterly in southeast NE tonight before shifting clockwise
to northwesterly through the day. Winds over 12 kts will be
possible in areas with strong thunderstorm outflow.

A lull in convection is expected in the 15-17Z timeframe before
another line of showers and thunderstorms moves through the
area. Confidence is low in these storms initiating far enough
west to reach the terminals, it will be monitored for future TAF
issuances. Any potentials storms will be in the 18-21Z
timeframe. VFR conditions will return in the afternoon with
strong northwesterly winds through the remainder of the forecast
period.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...Flood Watch through this evening for NEZ015-033-034-042>045-
     050>053-065>068-078.
IA...Flood Watch through this evening for IAZ043-055-056-069-079-
     080-090-091.

&&

DISCUSSION...Wood
AVIATION...Wood
Hazardous weather outlook, May 21, 4:19 AM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Omaha/Valley NE
419 AM CDT Tue May 21 2024

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-212330-
Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont-
Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison-
Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler-
Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline-
Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson-
419 AM CDT Tue May 21 2024

This Hazardous Weather Outlook is for portions of southwest
Iowa...west central Iowa...east central Nebraska...northeast
Nebraska and southeast Nebraska.

.DAY ONE...Today and Tonight

Severe storms are possible this morning into the early afternoon.
Large hail, damaging wind gusts and flash flooding are the main
hazards. Tornadoes are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation might be required on Tuesday afternoon.

In the hours before

Local storm report, May 21, 12:57 AM CDT, 4 hours 30 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
1257 AM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Rain             2 SSW Boys Town         41.23N 96.15W
05/21/2024  M2.43 Inch       Douglas            NE   Mesonet

            Mesonet station AT409 Omaha.

1239 AM     Rain             1 WNW Omaha             41.27N 96.03W
05/21/2024  M1.86 Inch       Douglas            NE   Mesonet

            Mesonet station GW1175 Omaha.

1239 AM     Rain             4 SE Bennington         41.32N 96.11W
05/21/2024  M2.58 Inch       Douglas            NE   Mesonet

            Mesonet station CW8198 Bennington.

1236 AM     Rain             2 WSW Boys Town         41.25N 96.17W
05/21/2024  M2.40 Inch       Douglas            NE   Mesonet

            Mesonet station EWDN1 2.1 W Boys Town.

&&
Local storm report, May 21, 1:11 AM CDT, 4 hours 16 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
111 AM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     Hail             2 N Minden              41.50N 95.54W
05/21/2024  M1.00 Inch       Pottawattamie      IA   Trained Spotter

&&

KG
Local storm report, May 21, 1:17 AM CDT, 4 hours 10 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
117 AM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     Flash Flood      5 NE Omaha              41.32N 95.94W
05/21/2024                   Douglas            NE   Public

            2 cars stuck in the water.

&&

KG
Local storm report, May 21, 3:47 AM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
347 AM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 AM     Flash Flood      Fremont                 41.45N 96.50W
05/21/2024                   Dodge              NE   Public

&&
Local storm report, May 21, 4:22 AM CDT, 1 hour 5 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
422 AM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     Rain             Fremont                 41.45N 96.49W
05/21/2024  M4.69 Inch       Dodge              NE   Public

            Several reports for heavy rainfall. Amounts
            vary from 3.03 inches to 4.69 inches.

&&

Pearson
Local storm report, May 21, 4:55 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Omaha/Valley NE
455 AM CDT Tue May 21 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     Flash Flood      Fremont                 41.44N 96.49W
05/21/2024                   Dodge              NE   Public

            Fast flowing water over East 11st Street.

&&

MW

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:35 PM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Saunders, Seward40 min
May 20, 7:56 PM CDTSevere Thunderstorm WarningOAXLancaster, Saunders45 min
May 20, 8:14 PM CDTSevere Thunderstorm WarningOAXKnox46 min
May 20, 8:51 PM CDTSevere Thunderstorm WarningOAXCedar, Knox39 min
May 20, 8:57 PM CDTSevere Thunderstorm WarningOAXButler, Saunders63 min
May 20, 9:08 PM CDTSevere Thunderstorm WarningOAXBurt, Washington52 min
May 20, 9:24 PM CDTSevere Thunderstorm WarningOAXCedar51 min
May 20, 9:53 PM CDTSevere Thunderstorm WarningOAXButler, Saunders, Seward67 min
May 20, 10:06 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston39 min
May 20, 10:17 PM CDTAreal Flood AdvisoryOAXButler, Saunders9 hr
May 20, 10:28 PM CDTAreal Flood AdvisoryOAXButler, Lancaster, Saunders, Seward2 hr
May 20, 10:54 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy, Saunders66 min
May 20, 11:09 PM CDTSevere Thunderstorm WarningOAXCedar36 min
May 20, 11:12 PM CDTFlash Flood WarningOAXDouglas, Sarpy3 hr
May 20, 11:14 PM CDTTornado WarningOAXWashington28 min
May 20, 11:23 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXDouglas, Sarpy, Washington67 min
May 20, 11:49 PM CDTAreal Flood AdvisoryOAXWashington93 min
May 21, 12:45 AM CDTSevere Thunderstorm WarningOAXButler, Colfax, Dodge, Saunders22 min
May 21, 1:35 AM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Washington24 min
May 21, 2:38 AM CDTFlash Flood WarningOAXBurt, Washington5 hr
May 21, 2:54 AM CDTFlash Flood WarningOAXDodge4 hr
May 21, 4:19 AM CDTAreal Flood AdvisoryOAXButler, Colfax, Dodge, Saunders3 hr
May 21, 4:31 AM CDTSevere Thunderstorm WarningOAXBoone, Butler, Madison, Platte, Stanton44 min
May 21, 4:39 AM CDTRiver Flood WarningOAXSaunders40 hr
May 21, 4:42 AM CDTSevere Thunderstorm WarningOAXSaunders48 min
May 21, 4:43 AM CDTFlash Flood WarningOAXButler, Saunders5 hr
May 21, 4:47 AM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce, Platte28 min
May 21, 5:00 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Colfax, Cuming, Dodge, Platte, Saunders45 min
May 21, 5:02 AM CDTRiver Flood WarningOAXSaunders37 hr
May 21, 5:03 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Lancaster, Saline, Saunders, Seward42 min
May 21, 5:10 AM CDTSevere Thunderstorm WarningOAXColfax, Cuming, Madison, Platte, Stanton, Wayne50 min
May 21, 5:12 AM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington48 min
May 21, 5:12 AM CDTTornado WarningOAXColfax, Dodge, Platte33 min
May 21, 5:21 AM CDTFlash Flood WarningOAXDodge, Douglas, Sarpy, Washington4 hr
May 21, 5:29 AM CDTAreal Flood AdvisoryOAXDodge, Douglas, Saunders, Washington2 hr
May 21, 5:29 AM CDTTornado WarningOAXButler, Saunders31 min
May 21, 5:39 AM CDTTornado WarningOAXBurt, Cuming, Dodge, Washington36 min
May 21, 5:41 AM CDTSevere Thunderstorm Warning Destructive damage threatOAXBurt, Cuming, Dodge, Thurston, Washington49 min
May 21, 5:44 AM CDTTornado WarningOAXSaunders7 min
May 21, 5:45 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXDodge, Douglas, Sarpy, Saunders, Washington45 min
May 21, 5:46 AM CDTAreal Flood AdvisoryOAXBurt, Dodge, Douglas, Saunders, Washington113 min
May 21, 5:49 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXCuming, Thurston, Wayne41 min
May 21, 5:53 AM CDTSevere Thunderstorm WarningOAXDouglas, Washington52 min
May 21, 5:53 AM CDTTornado WarningOAXDodge, Douglas, Saunders, Washington37 min
May 21, 6:15 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXCass, Douglas, Sarpy, Washington45 min
May 21, 6:50 AM CDTSevere Thunderstorm WarningOAXNemaha, Otoe14 min
May 21, 6:56 AM CDTAreal Flood WarningOAXDodge5 hr
May 21, 7:11 AM CDTFlash Flood WarningOAXWashington4 hr
May 21, 7:33 AM CDTAreal Flood WarningOAXBurt, Butler, Colfax, Dodge, Douglas, Saunders and 1 more10 hr
May 21, 8:29 AM CDTRiver Flood WarningOAXDodge6 hr
May 21, 9:20 AM CDTAreal Flood WarningOAXDouglas, Sarpy, Washington8 hr
May 21, 10:03 AM CDTRiver Flood WarningOAXCass55 hr
May 21, 10:03 AM CDTRiver Flood WarningOAXOtoe57 hr
May 21, 10:03 AM CDTRiver Flood WarningOAXNemaha4 days
May 21, 10:03 AM CDTRiver Flood WarningOAXSeward33 hr
May 21, 11:20 AM CDTSevere Thunderstorm WarningOAXButler, Lancaster, Seward40 min
May 21, 11:48 AM CDTSevere Thunderstorm Warning Considerable damage threatOAXButler, Lancaster, Saunders, Seward42 min
May 21, 12:16 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Dodge, Douglas, Saunders, Washington44 min
May 21, 12:38 PM CDTSevere Thunderstorm WarningOAXDodge, Douglas, Saunders, Washington52 min
May 21, 12:44 PM CDTTornado WarningOAXDouglas, Saunders31 min
May 21, 12:45 PM CDTSevere Thunderstorm WarningOAXGage, Johnson, Otoe45 min
May 21, 12:50 PM CDTTornado WarningOAXDodge, Washington19 min
May 21, 12:59 PM CDTSevere Thunderstorm Warning Considerable damage threatOAXBurt, Washington61 min
May 21, 1:01 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy59 min
May 21, 1:15 PM CDTTornado WarningOAXCass, Otoe45 min
May 21, 1:16 PM CDTSevere Thunderstorm WarningOAXDouglas, Washington59 min
May 21, 1:34 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy26 min
May 21, 1:43 PM CDTTornado WarningOAXCass, Otoe47 min
May 21, 5:37 PM CDTAreal Flood WarningOAXButler, Dodge, Douglas, Saunders, Washington15 hr

Nearby

Tornado Warnings in Nebraska, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.